Alert archive / Indiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 149, NWS Indianapolis, IN

July 23, 2017Knox County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 23, 2017, 6:37 AM EDT for Knox County, Indiana. It was in force for 38 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2017, 6:37 AM EDT (10:37 UTC)
Expired
Jul 23, 2017, 7:15 AM EDT
In force
38 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

County Knox County, IN

The radar

The Evansville,IN radar (KVWX), 41 km from the middle of the area, began a volume at 10:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 7:00 AM EDTTSTM WND DMG1 Sw Vincennes Universi, INEMERGENCY MANAGER REPORTS LARGE TREE DOWN NEAR INTERSECTION OF 3RD ST AND SHELBY ST IN VINCENNES. TIME ESTIMATED FROM RADAR.
Jul 23, 7:00 AM EDTTSTM WND DMGVincennes University, INEMERGENCY MANAGER REPORTS LARGE TREE DOWN NEAR INTERSECTION OF 3RD ST AND SHELBY ST IN VINCENNES. TIME ESTIMATED FROM RADAR.
Jul 23, 7:02 AM EDTTSTM WND DMG2 Ene Vincennes, INEMERGENCY MANAGER REPORTS A TREE DOWN NEAR OLD US 50 AND HYDE PARK DRIVE. TIME ESTIMATED FROM RADAR.
Jul 23, 7:02 AM EDTTSTM WND DMG2 E Vincennes, INEMERGENCY MANAGER REPORTS A TREE DOWN NEAR OLD US 50 AND HYDE PARK DRIVE. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 10.6 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2017-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2392 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2017-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2392 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1185 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.0

Open this sounding in Storm Lab

The text

As transmitted.

806 
WUUS53 KIND 231037
SVRIND
INC083-231115-
/O.NEW.KIND.SV.W.0149.170723T1037Z-170723T1115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
637 AM EDT SUN JUL 23 2017

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Knox County in southwestern Indiana...

* Until 715 AM EDT.

* At 636 AM EDT, severe thunderstorms were located along a line
  extending from near Dundas to Lancaster to near Crossville, moving
  east at 60 mph.

  HAZARD...70 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Vincennes, Bicknell, Monroe City, Wheatland, Bruceville,
  Edwardsport, Decker and Vincennes University.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

These storms are producing wind damage across southeast Illinois. 
SEEK SHELTER NOW inside a sturdy structure and stay away from 
windows! Damaging winds and continuous cloud to ground lightning is 
occurring with these storms. Move indoors immediately.

Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3851 8765 3855 8767 3859 8761 3864 8762
      3869 8752 3881 8752 3881 8724 3874 8724
      3869 8728 3866 8724 3856 8724 3851 8730
      3854 8735 3853 8746 3850 8749 3852 8754
      3845 8760 3846 8766 3842 8774 3846 8776
TIME...MOT...LOC 1036Z 269DEG 50KT 3882 8805 3854 8784 3820 8803 

HAIL...0.75IN
WIND...70MPH
 
$$

Ryan
2 follow-up statements
257 
WWUS53 KIND 231052
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
652 AM EDT SUN JUL 23 2017

INC083-231115-
/O.CON.KIND.SV.W.0149.000000T0000Z-170723T1115Z/
Knox IN-
652 AM EDT SUN JUL 23 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM EDT
FOR KNOX COUNTY...

At 651 AM EDT, severe thunderstorms were located along a line
extending from near Chauncey to near St. Francisville to near
Poseyville, moving east at 60 mph.

HAZARD...70 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Vincennes, Bicknell, Monroe City, Wheatland, Bruceville, Edwardsport,
Decker and Vincennes University.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3851 8765 3855 8767 3859 8761 3864 8762
      3869 8752 3881 8752 3881 8724 3874 8724
      3869 8728 3866 8724 3856 8724 3851 8730
      3854 8735 3853 8746 3850 8749 3852 8754
      3845 8760 3846 8766 3842 8774 3846 8776
TIME...MOT...LOC 1051Z 269DEG 50KT 3882 8778 3854 8758 3820 8777 

HAIL...0.75IN
WIND...70MPH
 
$$

Ryan
552 
WWUS53 KIND 231112
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
712 AM EDT SUN JUL 23 2017

INC083-231121-
/O.EXP.KIND.SV.W.0149.000000T0000Z-170723T1115Z/
Knox IN-
712 AM EDT SUN JUL 23 2017

...THE SEVERE THUNDERSTORM WARNING FOR KNOX COUNTY WILL EXPIRE AT 715
AM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with these thunderstorms.

LAT...LON 3851 8765 3855 8767 3859 8761 3864 8762
      3869 8752 3881 8752 3881 8724 3874 8724
      3869 8728 3866 8724 3856 8724 3851 8730
      3854 8735 3853 8746 3850 8749 3852 8754
      3845 8760 3846 8766 3842 8774 3846 8776
TIME...MOT...LOC 1111Z 269DEG 50KT 3882 8752 3854 8732 3820 8751 

$$

JK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 4:29 AM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Jul 23, 4:29 AM EDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
429 AM EDT Sun Jul 23 2017

.UPDATE...
The AVIATION Section has been updated below.

&&

.SYNOPSIS...
Issued at 332 AM EDT Sun Jul 23 2017

One more day with very humid conditions is expected today before a
cold front sweeps through the area tonight. A chance of
thunderstorms will exist later today into this evening ahead of the
front. High pressure will build in Monday bringing dry...cooler and
less humid air to central Indiana through the first half of the
week. Rain and thunderstorms return Thursday as another cold front
passes through the area before dry weather returns to the Ohio
Valley for next weekend.

&&

.NEAR TERM /Today/...
Issued at 332 AM EDT Sun Jul 23 2017

Another active early morning across parts of the region as
convective clusters track along an old outflow boundary across
southern portions of the forecast area. 07Z temperatures remained in
the 70s across central Indiana.

Lower confidence forecast for today than it originally appeared just
24 hours ago as the tropical moisture lingers well north of the
current convection early this morning...extending all the way back
into the Great Lakes.  Frontal boundary extending across central
Indiana and Illinois appears to be losing its characteristics
rapidly. Growing sense that the oppressive conditions of recent days
will not be pushed out of the area until a secondary front located
over the upper Midwest this morning swings through the region
tonight.

Initially...focus is on the convective cluster drifting southeast
across southern portions of the forecast area. Most of the
thunderstorms fired off an old outflow boundary from the early
Saturday morning storms that roughly settled in an axis from near
KHUF southeast into northern Kentucky. These storms have been
subsevere...but have produced a few inches of rainfall in an arc
from southern Vigo into western Lawrence County. Convection is
steadily moving towards the more unstable airmass present over
central and northern Kentucky...and expect most of these storms to
move out of southern counties prior to 12Z. Will have to keep an eye
on yet another convective cluster quickly approaching KSTL early
this morning. These storms should continue to weaken as they move
into a more stable environment present over southern Illinois and
Indiana...but will likely need to keep a low chance pop in the far
south for a few hours beyond daybreak.

High uncertainty for the rest of today as upper wave approaches
later today with the secondary cold front. As both of these features
interact with the warm and unstable airmass over the region...
potential is there for isolated to scattered storms to develop.
Remnant outflow boundaries from storms last evening into this
morning may also aid in development. Soundings indicate a weakly
capped airmass initially but as temperatures warm...should see
MLCAPES peak near 2000j/kg. Storms will be reliant on instability
and moisture with the forcing associated with the upper wave as poor
lapse rates and weaker flow through the boundary layer should work
against more widespread development. Overall...think storms largely
remain subsevere but WBZERO values dropping below 10kft with mid
level heights falling would support more of a large hail threat in
stronger cells than in recent days. Damaging wind gusts will be
possible too. Will place highest pops over the northeast half of the
forecast area in closer proximity to the energy associated with the
upper wave.

Temps...Low level thermals supported a model blend with highs in the
upper 80s and lower 90s.  Dewpoints will remain in the 70s which
will make for one more humid day. Max heat indices should largely
stay below 100 degrees with the exception of the lower Wabash
Valley.

&&

.SHORT TERM /Tonight through Tuesday Night/...
Issued at 332 AM EDT Sun Jul 23 2017

Forecast challenges focus on precip chances tonight before high
pressure takes over with cooler and less humid air finally arriving.

Any scattered convection with the secondary front this evening will
likely be ongoing at 00Z. Storms should diminish in coverage and
intensity by late evening with loss of diurnal heating and as the
upper wave shifts east of the region. Will maintain low chance pops
through 06Z then go dry.

The frontal boundary will sag to near the Ohio River by early Monday
morning...continuing further south on Monday into the Tennessee
Valley. High pressure will expand south from the Great Lakes and
finally advect a more refreshing airmass into central Indiana. The
high will serve as the dominant influence on weather across the
region for the remainder of the short term as it tracks east across
the Great Lakes. Cu remain possible during the afternoons but
overall cloud coverage will be low as model soundings show capped
mid levels and plenty of dry air and subsidence present aloft.

Temps...more seasonable temperatures will return through the period
as highs fall back into the low and mid 80s with lows in the 60s.
Maybe most importantly...the very high dewpoint air will be forced
south with the front tonight and Monday and will not return through
Tuesday night as dry low level flow from the north and east
persists.

Overall forecast confidence is high after tonight.

&&

.LONG TERM /Wednesday through Saturday/...
Issued at 215 AM EDT Sun Jul 23 2017

This is a high confidence forecast. Temperature errors should mostly
be 2 degrees or less. POP errors should be mostly 10 percent or
less.

Wind in the upper atmosphere are going to remain unusually strong
for this time of year, producing well defined weather systems
that are relatively easy to forecast. The American and European
systems are in good agreement, suggesting they are on the right
track.

&&

.AVIATION (Discussion for 230900Z TAF update)...

Issued at 430 AM EDT Sun Jul 23 2017

Thunderstorms ended over the TAF sites by 09Z. There is a lot of
uncertainty about if and when they will return.  They will be left
out of the TAFs for the time being, but may be added later as more
data becomes available.

Otherwise, VFR will predominate, but areas of MVFR ceilings are
possible this morning. Winds should veer from southwest to
northwest today, with speeds remaining below 10 knots. &&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Ryan
NEAR TERM...Ryan
SHORT TERM...Ryan
LONG TERM....JK
AVIATION...JK
Hazardous weather outlook, Jul 23, 3:53 AM EDT, 2 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
353 AM EDT Sun Jul 23 2017

INZ021-028>031-035>049-051>057-060>065-067>072-241000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Frankfort, Kokomo,
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute,
Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour
353 AM EDT Sun Jul 23 2017

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: There is a threat for scattered strong thunderstorms...
especially this afternoon and evening. An isolated severe storm is
possible as well.

Hazards: Damaging winds, large hail, heavy rain and localized
flooding, along with dangerous lightning. Max heat indices will be
between 100 and 102 degrees over the lower Wabash Valley.

Timing: Best chances for storms will be this afternoon and evening.
Heat indices will peak during the afternoon.

Discussion: A secondary cold front dropping south from the Great
Lakes may spark scattered thunderstorms this afternoon and evening
with a warm and unstable airmass across central Indiana.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Outlook: Scattered thunderstorms will be possible Wednesday night
through Thursday night. Storms may produce gusty winds...heavy
rainfall and lightning.

Discussion: After high pressure provides dry and less humid
conditions for the first half of the week...thunderstorms will return
on Wednesday night and continue through Thursday as a cold front
moves across the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this afternoon and evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

Ryan

In the hours before

Special weather statement, Jul 23, 12:39 AM EDT, 5 hours 58 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1239 AM EDT SUN JUL 23 2017

INZ051-052-060-230530-
Clay IN-Vigo IN-Sullivan IN-
1239 AM EDT SUN JUL 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VIGO...NORTHERN SULLIVAN
AND SOUTHWESTERN CLAY COUNTIES UNTIL 130 AM EDT...

At 1239 AM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of West Union, or 11 miles southeast of Marshall,
moving east at 30 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Jasonville, Shelburn, Prairie Creek, Farmersburg, Clay City, Hymera,
Fairbanks, Coalmont and Pimento.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3934 8758 3934 8756 3935 8754 3935 8753
      3938 8753 3928 8709 3917 8716 3917 8724
      3908 8724 3920 8759 3922 8757 3924 8758
      3925 8757 3925 8760 3928 8761 3930 8760
      3930 8762
TIME...MOT...LOC 0439Z 290DEG 25KT 3929 8754

Ryan
Special weather statement, Jul 23, 1:25 AM EDT, 5 hours 12 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
125 AM EDT SUN JUL 23 2017

INZ051>053-060-061-230615-
Owen IN-Clay IN-Greene IN-Vigo IN-Sullivan IN-
125 AM EDT SUN JUL 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VIGO...NORTHEASTERN
SULLIVAN...SOUTHWESTERN CLAY...SOUTHWESTERN OWEN AND NORTHWESTERN
GREENE COUNTIES UNTIL 215 AM EDT...

At 125 AM EDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of West Union, or 11 miles southeast of Marshall,
moving east at 50 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Bloomfield, Jasonville, Worthington, Shelburn, Prairieton, Prairie
Creek, Farmersburg, Clay City, Hymera, Fairbanks, Switz City, Coal
City, Freedom, Coalmont, Pimento and Vicksburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3934 8758 3934 8756 3935 8753 3940 8753
      3923 8685 3899 8693 3923 8758 3925 8757
      3926 8758 3925 8760 3927 8760 3928 8761
      3930 8760 3931 8761
TIME...MOT...LOC 0525Z 290DEG 42KT 3931 8751

Ryan
Special weather statement, Jul 23, 1:38 AM EDT, 4 hours 59 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
138 AM EDT SUN JUL 23 2017

INZ067-230630-
Knox IN-
138 AM EDT SUN JUL 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KNOX COUNTY UNTIL 230 AM
EDT...

At 137 AM EDT, Doppler radar was tracking a strong thunderstorm near
Lawrenceville, moving east at 35 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Vincennes, Monroe City, Wheatland, Decker and Vincennes University.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3859 8764 3859 8761 3861 8763 3864 8762
      3867 8759 3869 8753 3875 8750 3870 8727
      3869 8728 3867 8726 3868 8725 3855 8724
      3851 8730 3854 8735 3854 8737 3851 8737
      3854 8738 3853 8748 3851 8748 3854 8767
TIME...MOT...LOC 0537Z 277DEG 29KT 3866 8776

Ryan

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 8:03 PM EDTSpecial Weather StatementINDMonroe, Owen42 min
Jul 22, 8:25 PM EDTSevere Thunderstorm WarningINDClay, Greene, Sullivan, Vigo21 min
Jul 22, 11:25 PM EDTAreal Flood WarningINDClay, Greene, Owen, Sullivan, Vigo3 hr
Jul 22, 11:40 PM EDTSpecial Weather StatementINDClay, Greene, Owen, Sullivan50 min
Jul 23, 12:39 AM EDTSpecial Weather StatementINDSullivan51 min
Jul 23, 1:18 AM EDTFlash Flood WarningINDClay, Greene, Sullivan, Vigo3 hr
Jul 23, 1:25 AM EDTSpecial Weather StatementINDGreene50 min
Jul 23, 1:38 AM EDTSpecial Weather StatementINDKnox52 min
Jul 23, 2:06 AM EDTFlash Flood WarningINDLawrence, Martin3 hr
Jul 23, 4:50 AM EDTAreal Flood AdvisoryINDLawrence, Martin3 hr
Jul 23, 6:10 AM EDTFlash Flood WarningINDDaviess, Martin3 hr
Jul 23, 7:34 AM EDTSpecial Weather StatementINDDaviess41 min
Jul 23, 7:52 AM EDTAreal Flood WarningINDDaviess, Knox, Sullivan3 hr
Jul 23, 8:25 AM EDTAreal Flood WarningINDDaviess, Greene, Lawrence, Martin3 hr
Jul 23, 9:09 AM EDTAreal Flood WarningINDDaviess, Martin3 hr
Jul 23, 11:14 AM EDTRiver Flood WarningINDKnox, Sullivan4 days
Jul 23, 11:14 AM EDTRiver Flood WarningINDKnox, Sullivan4 days
Jul 23, 1:04 PM EDTSpecial Weather StatementINDTippecanoe41 min
Jul 23, 2:36 PM EDTSpecial Weather StatementINDHendricks24 min
Jul 23, 2:56 PM EDTSevere Thunderstorm WarningINDHendricks, Marion34 min
Jul 23, 4:46 PM EDTTornado WarningINDHoward29 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.